# SDR SCNA20230320108

- Difficulty date: February 28, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N5209A
- Make and model: Boeing 737-8
- Aircraft serial: 32579
- Aircraft time: 57,624 hours, 37,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00196: CRACKED EXPANDABLE INTERCOSTAL AT STA 540 RBL 6.  RESOLUTION: REMOVED AND REPLACED INTERCOSTAL AT STA 540 TO RBL 6 IAW B737-800 SRM 51-40-02-0G AND DWG 143A5240.
